# SDR TWAA9806906

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FWD ENTRY DOOR INNER SKIN CRACKED AT LOWER FWD CORNER OF DOOR.  REPAIRED PER SRM 53-01, PAGE 8, AND STD PRACTICE.  (M)
